# SDR A6WA201040035

- Difficulty date: January 13, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE CRACKED ON AFT SIDE ON DOOR MATING SURFACE REPAIRED CRACKS IAW REO 601R-49-11-070.
